# SDR I5EA2019072306

- Difficulty date: July 18, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 52,088 hours, 35,102 cycles
- Engine: Ge CFM56*
- Engine time: 45,238 hours, 29,587 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DISCREPANCY: FL 310 CLIMBING, CABIN BEGAN TO CLIMB UNCONTROLLABLY, RT PACK WENT TO ZERO.  CORRECTIVE ACTION: PERFORMED TROUBLE SHOOTING FOUND HEAVY PENUMATIC LEAK ON RIGHT ENGINE UNDER PRE COOLER VALVE.  TIGHTEND SCNSING LINE, OPERATIONAL CHECK FOUND NORMAL.  RT PACK WORKING OKAY IAW AMM 36-12-25 AND AMM 71-00-00.
